Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Ontario, Canada

    Help boys... why does my left testicle hurt

    Ok boys, I ran a 12 week Sus/Fina/Winstrol cycle...
    Sus for weeks 1-10, fina and winny for weeks 6-12. I took clomid a couple days after the last shot of Fina. I've been post cycle for almost two months now and every now and then I get a pain my left teste. It feels like when you get hit in the sack but the pain isn't as extreme. It comes and goes. I am taking Tribulus and ZMA since doing clomid. My strength in the gym has only decreased a small amount since finishing the cycle but the boys still havent grown back to their regular size. Could the pain be attributed to the growing-back factor? My strength seems to be gradually going down. I never crashed yet... and it's been almost two months since I finished. Should I jump back on clomid? or could this nut pain be related to something different entirely?

  2. #2
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Is it swollen? Any lumps?

  3. #3
    legend is offline Associate Member
    Join Date
    Aug 2003
    new york
    funny thing. that happened to me last year. it was the first time i tried russian dbol and after the cycle my nuts hurt so bad. it was even worse when i had sex. when i shot my load i wanted to scream. lucky i was with a long time girlfriend at the time, or she would of thought she was giving me the best sex of my life.haha

  4. #4
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Toronto, Canada
    Try gettin some HCG if you can. 5000iu's should fix your boys up.

  5. #5
    SooJuiced's Avatar
    SooJuiced is offline Junior Member
    Join Date
    Aug 2003
    i get testy aches sometimes too bro... its just the system shut down... alot of my buddies get them too... I'm on 1000mg of sust a week right now, had them last night b4 bed.... comes and goes.... when you go off the heez no more probs, side affects are enevitable...

  6. #6
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    The pain may or may not be related to the steroids you're using. Might be an infection.

    If you're concerned, go see your doctor about it.

  7. #7
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Good advice!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts